# SDR SWIA971089

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Dirty
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM WHEEL FROZEN IN FLIGHT, WHICH KICKED AUTO PILOT OFF DUE TO TRIM FAILURE.  DESCENDED TO LOWER ALTITUDE WHERE TRIM RETURNED TO NORMAL OPERATION.  CLEANED AUTO HUB BOTH LEFT AND RIGHT ELEVATOR TRIM ACTUATOR.  OPS CHECKS GOOD ON GROUND.
